# SDR ASAA2015052211843

- Difficulty date: May 22, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 29,880 hours, 8,937 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LT HORIZONTAL STABILIZER LWR SKIN JUST INBD OF STABILIZER FS 147.9 DIRECTLY INBD OF DRAIN HOLE.  CRACK IS APPROXIMATELY 1" LONG AND MARKED IN RED. ACFT GROUNDED.  REPAIRED CRACKED SKIN ON LT HORIZONTAL STABILIZER AT STABILIZER FS 147.9 DIRECTLY INBD OF DRAIN HOLE AND 7" FWD OF AFT SPAR IAW SRM 55-10-01-2R-11.
